MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.0512SCF FIXED TIBIAL INSERT SC SIZE 5/12MM; KNEE FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.0512SCF FIXED TIBIAL INSERT SC SIZE 5/12MM; KNEE FIXED TIBIAL INSERT
Model Number 02.07.0512SCF
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came to see the surgeon after taking a blood thinner.It was observed that the patient needed a synovectomy as a result.At about 5 years and 3 months from primary the surgeon performed a synovectomy and revised the liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 12 december 2022: lot 165098: (b)(4)items manufactured and released on 20-oct-2016.Expiration date: 2021-10-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.

Brand Name
GMK-REVISION 02.07.0512SCF FIXED TIBIAL INSERT SC SIZE 5/12MM
Common Device Name
KNEE FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16015098
Report Number3005180920-2022-00960
Device Sequence Number17998686
Product Code JWH
UDI-Device Identifier07630030818332
UDI-Public07630030818332
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/15/2021
Device Model Number02.07.0512SCF
Device Catalogue Number02.07.0512SCF
Device Lot Number165098
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2022
Initial Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale